# SDR FDEA202203290796

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 11,882 hours, 5,277 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T21705
- Part serial: NA
- Condition: None
- Location: N/A
- Part time: 11,882 hours, 5,277 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LH WING LE AT STA OSS441 HAS LOOSE RIVETS AND A BROKEN FORMER P/N 114T2170-5 0000493008 : CRAIL, ROGER L - 30-MAR-2022 01:41  REPLACED LOOSE RIVETS AND BROKEN BRACKET AS REQUIRED. REF E.A. H-5720-T0367717 P1
